# SDR DALA2020090532965

- Difficulty date: September 1, 2020
- Submitted: September 6, 2020
- Operation: Air carrier
- Aircraft: N775DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39620
- Aircraft time: 16,683 hours, 11,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT QRO, WHILE PERFORMING A BASE ZONAL INSPECTION PER WC 5300-2342, SEVERAL CRACKS WERE FOUND AFFECTING PANEL BREAK DETAILS P/N 143A5240-33 & -34 AT STA 540 BTW RBL 24.75 - LBL 24.75, PERTAINING TO LOWER LOBE INTEGRATION INSTALLATION. DAMAGE WAS REPAIRED PER ERA 587606-14.
